I have always been able to fall asleep almost anywhere at anytime. When sitting still and being passive staying awake would at times be painful. Driving long distances always required frequent naps. No history of cataplexy symptoms that I am aware of.
I was diagnosed last december with a sleep study and have been prescribed Nuvigil. At first Nuvigil seemed to do little for me for the first few weeks. I was bumped up to 250mg but I guess it finally kicked in around this time. I felt "normal" for a little while and then I started feeling like crap with these "flushed" head feelings, figity, and not sleeping. Also around this time a small painful red bump would appear every day in random spots.
I thought it was acne and didn't mention it to the doc. Met with the doc and was put back on 150mg. The 150mg dose now makes me all figity and keeps me awake at night. In fact I have now had trouble sleeping which is not really normal for me and I have all but discontinued the Nuvigil. I was recently taking the 150mg once or twice a week and when I do I get these small red bumps that hurt and stick around for weeks. They are like pimples but not pimples. I have had plenty of experience with cystic and acute acne and I know thats not what this is.
Anyway I am at the point now where I don't feel the EDS without the Nuvigil so much and even a dose of Nuvigil keeps me up and I can't take the figity-ness, red painful bump, and insomnia I get. Has anyone else had similar experiences?
I read about the SJS skin disorder it may cause and I don'tbelieve that is what it is. But I am definitely getting some skin related issues from them and decided to stop. My doc is closed friday so I will update her on these experiences on Monday.